# SDR FDEA201307261670

- Difficulty date: July 26, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 71,210 hours, 23,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Dented
- Location: Bs 510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE DENTED BS 510 BETWEEN STRINGERS 27-28L.  FABRICATED, AND INSTALLED REPAIR DOUBLER IAW SRM 53-00-00 AND SRM 53-00-01, REPAIR 16 FIG 201.
